# SDR ECPR2014061158901

- Difficulty date: February 18, 2014
- Submitted: June 11, 2014
- Operation: General aviation
- Aircraft: N7703C
- Make and model: Piper PA-44-180
- Aircraft serial: 4496091
- Aircraft time: 4,299 hours
- Engine: Lyc O360E1A6D
- Engine time: 3,994 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 86152000
- Condition: Corroded
- Location: Zone 500
- Part time: 4,299 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BOTTOM CAP OF THE LT WING SPAR ASSY, AT APPROXIMATLEY WING STA 36, JUST INBD OF THE 67071-00 LT LANDING GEAR ACTUATOR ATTACH BRACKET.  IN ORDER TO REMOVE THE CORROSION COMPLETELY THE 67071-00 BRACKET NEEDED TO BE REMOVED FROM THE WING.  THE CORROSION APPEARED TO HAVE STARTED INSIDE THE SPAR MATERIAL AND HAD NO EXTERNAL INFLUENCE. THE SERVICES OF THE AIRFRAME MFG WERE CONTRACTED FOR AN ACCEPTABLE REPAIR TO ALLOW THE ACFT RETURN TO SERVICE.
